# SDR FDEA201109143880

- Difficulty date: September 14, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LN9497
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT FR 63, BETWEEN FLOOR SUPPORT Y1470 AND Y805 INTERCOSTAL CORRODED INBD SIDE OF CUTOUT LINE.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SECTION  AND  INSTALLED REPLACEMENT SECTION IAW SRM 53-10-15,FIG 207.
